RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 205–211 (Mi mz9869)  

Homologies of distributive structures

A. A. Korobov

M. V. Lomonosov Moscow State University

Abstract: In this paper we give a construction which makes it possible to determine the homologies of a bicompact topological space starting from the structure of its open sets.

Full text: PDF file (852 kB)

English version:
Mathematical Notes, 1972, 12:2, 557–560

Bibliographic databases:

UDC: 519.4
Received: 15.06.1970

Citation: A. A. Korobov, “Homologies of distributive structures”, Mat. Zametki, 12:2 (1972), 205–211; Math. Notes, 12:2 (1972), 557–560

Citation in format AMSBIB
\Bibitem{Kor72}
\by A.~A.~Korobov
\paper Homologies of distributive structures
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 205--211
\mathnet{http://mi.mathnet.ru/mz9869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317314}
\zmath{https://zbmath.org/?q=an:0242.55005}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 557--560
\crossref{https://doi.org/10.1007/BF01095018}


Linking options:
  • http://mi.mathnet.ru/eng/mz9869
  • http://mi.mathnet.ru/eng/mz/v12/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020